Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/16368
Title: An alternative model for bivariate random-effects meta-analysis when the within-study correlations are unknown
Authors: Riley, RD
Thompson, JR
Abrams, KR
First Published: Jan-2008
Citation: BIOSTATISTICS, 2008, 9 (1), pp. 172-186
DOI Link: 10.1093/biostatistics/kxm023
ISSN: 1465-4644
eISSN: 1468-4357
Links: http://hdl.handle.net/2381/16368
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.